# SDR VJ9800171

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 996 LOWER WEBS HAVE EXTENSIVE CORROSION THROUGH OUT.  LOWER CAP HAS CORROSION.  FABRICATED LOWER WEBS FROM 7075 T6 .040 BY 9.5 BY 61 BY 12 BY 22 2 EACH.  INSTALLED IAW DC-9 SRM 51-10-4, 51-30-5, AND 51-10-3.
